MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SELF CENT HIP 61X28 GRN; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US SELF CENT HIP 61X28 GRN; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Catalog Number 103561000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 01/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and implant record received.Implant records reported that the patient underwent closed reduction converted to open.Doi: (b)(6) 2016, dor: (b)(6) 2017 (right hip) fourth revision.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SELF CENT HIP 61X28 GRN
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8826082
Report Number1818910-2019-99199
Device Sequence Number2859669
Product Code KWY
UDI-Device Identifier10603295003496
UDI-Public10603295003496
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number103561000
Device Lot NumberC73892
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR